# SDR AALA201702089001

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 54,317 hours, 20,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL HAS A FAILED BATTERY.  REPLACED THE BATTERY IAW AMM 33-51-38.
